# SDR IPXA1M65421

- Difficulty date: March 2, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 85,078 hours, 14,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB29329
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, IN LT WING L/E COMPARTMENTAT XOS 792, FWD AREA, ANGLE IS CRACKED.  FABRICATED AND INSTALLED REPAIR AT XOS792 LT WING L/E REF EO MD11-5720-41805-A AND STA, SA, EA 011-5720-01-A2942.
